# SDR 2005FA0001358

- Difficulty date: September 19, 2005
- Submitted: October 5, 2005
- Operation: General aviation
- Aircraft: N934RD
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258296
- Engine: Garrtt TFE731*
- System (JASC): 2450 · AC Power Distribution System
- Part: Diode
- Part number: CV7313
- Condition: Open
- Location: Internal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED BATTERY NOT CONNECTING TO AIRCRAFT DC BUSSES.  REPLACED OPEN DIODE (DA) ON GG EQUIPMENT PANEL.  DC POWER OPERATIONS NORMAL.  (K)
